NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"gdmrni?g doc, having D's lower abdominal pain occasionally, feeling movements a times. sometime like muscle spasms, mild waist pain. no discharge. stomach noise n D's intermittent headache. am using avomet antidepressants, wat cud b wrong. my gynecologist says am fine bt am worried"

    User Avatar
    A 31 years year old female asked:
    3 years ago
    gdmrni?g doc, having D's lower abdominal pain occasionally, feeling movements a times. sometime like muscle spasms, mild waist pain. no discharge. stomach noise n D's intermittent headache. am using avomet antidepressants, wat cud b wrong. my gynecologist says am fine bt am worried
    Dr. Idris Q answered:
    3 years ago
    Good morning, Sorry about that. Are you trying to conceive? Just like what your gynaecologist said, the symptom you were having shouldn't make you worry. All you need is to treat the symptom with drugs. Most importantly, I will like you to see your psychiatrist who prescribed the antidepressant for you and tell him how you feel. He might need to review the drug and probably stop it or give you another one. Cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app